# SDR HEEA076814

- Difficulty date: October 16, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,724 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Condition: Failed
- Location: Cooler Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, AIRCRAFT DEVELOPED SEVERE VERTICAL VIBRATION.  FOUND FORWARD BEARING ON NR 2 TAIL ROTOR OIL COOLER BLOWER SHAFT FAILURE.
